# SDR DALA1014506311

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 50,397 hours, 6,384 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 1660- BS 1680 LBL 40. REPAIRED IAW SRM 53-00-52 FIG 201.
